# SDR CALA2024101102626

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 366051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL REPAIR ANGLE CORRODED AT FR68 GENERATED BY V061642 ON HAECO LCQ NR 9290605/36605 PERFORM REPAIR ON L-2 DOOR SILL IAW A320 SRM 53-41-14-300-001.
